Alert archive / Texas / Small Craft Advisories in 2011

Small Craft Advisory 53, NWS Brownsville, TX

September 4, 2011

NWS Brownsville, TX issued this small craft advisory at Sep 4, 2011, 9:36 PM CDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Sep 4, 2011, 9:36 PM CDT (02:36 UTC)
Expired
Sep 5, 2011, 7:17 PM CDT
In force
22 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

475 
WHUS74 KBRO 050236
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
936 PM CDT SUN SEP 4 2011

...A WEAK COLD FRONT WILL MOVE THROUGH THE COASTAL WATERS
TONIGHT...

.A WEAK COLD FRONT WILL MOVE THROUGH THE COASTAL WATERS TONIGHT
INCREASING THE NORTHERLY WINDS AND SEAS TO SMALL CRAFT CRITERIA.



GMZ150-155-170-175-051500-
/O.NEW.KBRO.SC.Y.0053.110905T0236Z-110906T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
936 PM CDT SUN SEP 4 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT MONDAY. 


* WINDS AND WAVES: THE WINDS WILL INCREASE FROM THE NORTH TO THE
  20 TO 25 KNOTS RANGE AND THE SEAS TO THE 6 TO 8 FEET RANGE
  BEHIND A WEAK COLD FRONT WHICH WILL MOVE THROUGH THE COASTAL
  WATERS TONIGHT.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
4 follow-up statements
249 
WHUS74 KBRO 050858
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
358 AM CDT MON SEP 5 2011

...A WEAK COLD FRONT WILL MOVE THROUGH THE COASTAL WATERS
THIS MORNING...

.A WEAK COLD FRONT WILL MOVE THROUGH THE COASTAL WATERS THIS
MORNING INCREASING THE NORTHERLY WINDS AND SEAS TO SMALL CRAFT
CRITERIA.

GMZ130-132-135-051700-
/O.NEW.KBRO.SI.Y.0064.110905T1500Z-110906T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
358 AM CDT MON SEP 5 2011

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 10 AM THIS
MORNING TO 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 10 AM THIS
MORNING TO 7 PM CDT THIS EVENING. 

* WINDS: THE WINDS WILL INCREASE FROM THE NORTH TO THE 15 TO 20
  KNOTS RANGE WITH FREQUENT GUSTS UP TO 25 KNOTS BEHIND A WEAK
  COLD FRONT MOVING THROUGH THE COASTAL WATERS THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-051700-
/O.CON.KBRO.SC.Y.0053.000000T0000Z-110906T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
358 AM CDT MON SEP 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS AND WAVES: THE WINDS WILL INCREASE FROM THE NORTH TO THE
  20 TO 25 KNOTS RANGE AND THE SEAS TO THE 6 TO 8 FEET RANGE
  BEHIND A WEAK COLD FRONT MOVING THROUGH THE COASTAL WATERS THIS
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
934 
WHUS74 KBRO 051612
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1112 AM CDT MON SEP 5 2011

...SMALL CRAFT ADVISORIES REMAIN IN EFFECT ACROSS THE MARINE
AREA...

.A WEAK COLD FRONT WILL CONTINUE MOVING SOUTH OF THE MARINE
AREA...RESULTING IN INCREASING WINDS AND SEAS TO SMALL CRAFT
CRITERIA.

GMZ130-132-135-060000-
/O.CON.KBRO.SI.Y.0064.000000T0000Z-110906T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1112 AM CDT MON SEP 5 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM
CDT THIS EVENING...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM CDT
THIS EVENING. 

* WINDS: THE WINDS WILL INCREASE FROM THE NORTH TO THE 15 TO 20
  KNOTS RANGE WITH FREQUENT GUSTS UP TO 25 KNOTS BEHIND A WEAK
  COLD FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE
IN BROWNSVILLE.

&&

$$

GMZ150-155-170-175-060000-
/O.CON.KBRO.SC.Y.0053.000000T0000Z-110906T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1112 AM CDT MON SEP 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS AND WAVES: THE WINDS WILL INCREASE FROM THE NORTH TO THE
  20 TO 25 KNOTS RANGE AND THE SEAS TO THE 6 TO 8 FEET RANGE
  BEHIND A WEAK COLD FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE
IN BROWNSVILLE.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
928 
WHUS74 KBRO 052047
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
347 PM CDT MON SEP 5 2011

...SMALL CRAFT ADVISORIES REMAIN IN EFFECT ACROSS THE MARINE
AREA...

.SEAS TO PEAK THIS EVENING AS NORTH WINDS REMAIN STEADY. WINDS TO
DECREASE WHILE SEAS WILL BE SLOWER TO SUBSIDE. 

GMZ170-175-060100-
/O.EXT.KBRO.SC.Y.0053.000000T0000Z-110906T1200Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
347 PM CDT MON SEP 5 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM CDT TUESDAY.

* WINDS AND WAVES: THE WINDS WILL CONTINUE FROM THE NORTH AT 15 TO
  20 KNOTS . SEAS TO RANGE 6 TO 8 FEET RANGE EARLY IN THE EVENING
  THEN SUBSIDE 5 TO 7 FEET OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE
IN BROWNSVILLE.

&&

$$

GMZ130-132-135-060000-
/O.CON.KBRO.SI.Y.0064.000000T0000Z-110906T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
347 PM CDT MON SEP 5 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM
CDT THIS EVENING...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM CDT
THIS EVENING. 

* WINDS: THE WINDS WILL REMAIN STEADY AT AROUND 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE
IN BROWNSVILLE.

&&

$$

GMZ150-155-060000-
/O.CON.KBRO.SC.Y.0053.000000T0000Z-110906T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
347 PM CDT MON SEP 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS AND WAVES: THE WINDS WILL REMAIN STEADY AT 15 TO 20 KNOTS.
  SEAS REMAINING AROUND 5 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE
IN BROWNSVILLE.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
547 
WHUS74 KBRO 060017
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
717 PM CDT MON SEP 5 2011

...SEAS HAVE LOWED FASTER THEN EXPECTED...

.AS NORTH WINDS WEAKEN IN WAKE OF A WEAK COLD FRONT SEAS HAVE
LOWERED AT BUOY 20. A LIGHT NORTH WINDS OVERNIGHT AND TUESDAY WILL
MAINTAIN MODERATE SEAS BUT REMAIN BELOW SMALL CRAFT ADVISORY LEVELS.

GMZ170-175-060130-
/O.CAN.KBRO.SC.Y.0053.000000T0000Z-110906T1200Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
717 PM CDT MON SEP 5 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

NORTH WINDS OF 10 TO 15 KNOTS AND SEAS 4 TO 6 FEET EXPECTED
OVERNIGHT. SMALL CRAFT SHOULD EXERCISE CAUTION.

$$

GMZ130-132-135-060130-
/O.EXP.KBRO.SI.Y.0064.000000T0000Z-110906T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
717 PM CDT MON SEP 5 2011

...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED...

NORTH TO NORTHEAST WINDS OF 10 TO 15 KNOTS EXPECTED TONIGHT.
THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

GMZ150-155-060130-
/O.EXP.KBRO.SC.Y.0053.000000T0000Z-110906T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
717 PM CDT MON SEP 5 2011

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

NORTH WINDS OF 10 TO 15 KNOTS AND SEAS 3 TO 5 FEET EXPECTED
OVERNIGHT. 

$$


HTTP://WWW.WEATHER.GOV/RGV

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Sep 4, 6:10 PM CDT, 3 hours 26 minutes earlier.

Area forecast discussion, Sep 4, 6:10 PM CDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
610 PM CDT SUN SEP 4 2011

.DISCUSSION...SEE AVIATION DISCUSSION BELOW.
&&

.AVIATION...VFR CONDITIONS AND LIGHT TO MODERATE NORTH TO
NORTHEAST WINDS ARE BEING REPORTED AT THE REGIONAL AIRPORTS. THE
WINDS WILL BECOME LIGHT AND VARIABLE OVERNIGHT TONIGHT. A WEAK
COLD FRONT WILL MOVE THROUGH THE AREA BEFORE SUNRISE MONDAY MORNING
INCREASING THE WINDS FROM THE NORTH ALONG THE FRONTAL BOUNDARY.
MODERATE NORTHERLY WINDS AND CLEAR SKIES WILL PREVAIL ACROSS THE
CWA ON MONDAY IN THE WAKE OF THE FRONTAL PASSAGE. VFR CONDITIONS
WILL CONTINUE ACROSS THE REGIONAL AIRPORTS DURING THE NEXT 24
HOURS.
&&

.PREV DISCUSSION... /ISSUED 152 PM CDT SUN SEP 4 2011/

SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...ALL 12Z RUNS WERE
BEHAVING THEMSELVES TODAY WRT TS LEE AND ITS PROGRESSION TO THE NE.
THIS WILL CONTINUE TO PROVIDE NORTHERLY FLOW AND MUCH DRIER AIR
REGION WIDE. DEW POINTS HAVE PLUNGED INTO THE MID50S EVERYWHERE
EXCEPT FOR BROWNSVILLE...WHICH IS FLUCTUATING BETWEEN DRY NW FLOW
AND MARINE NE FLOW. ANYWHERE WITH NW WINDS HAS SEEN TEMPERATURES
JUMP ABOVE 100...REACHING 101 BRIEFLY AT KBRO...AND CURRENTLY 104
AT KHRL AND 103 AT KMFE. RH VALUES WILL HOVER IN THIS VICINITY
OVERNIGHT WITH NO RETURN FLOW EXPECTED. THIS WILL ALLOW TEMPS TO
FALL INTO THE LOW TO MID 70S. WOULD HAVE THE POSSIBILITY OF
FURTHER LOWERING EXCEPT FOR CIRRUS INSOLATION. A MINIMAL /COLD/
FRONT MOVING THROUGH TEXAS WILL GET A HELPING PUSH SOUTHWARD
OVERNIGHT BY TS LEE...REACHING DEEP SOUTH TEXAS RIGHT AROUND
SUNRISE. THE MAIN DIFFERENCES WILL BE A LITTLE BIT BREEZIER NORTH
WINDS...ESPECIALLY NEAR THE COAST...AND EVEN LOWER DEW POINTS.
SINCE WINDS WILL BE FROM THE DUE NORTH...TEMPERATURES WILL NOT
SKYROCKET LIKE TODAY...BUT WILL STILL REACH NEAR 100 DURING THE
AFTERNOON. WINDS WILL DIE OFF NEAR SUNSET...WITH LIGHT WINDS AND
CLEAR SKIES DOMINATING MONDAY NIGHT...BRINGING A MUCH MORE
COMFORTABLE NIGHT. TEMPERATURES WILL FALL INTO THE MID TO UPPER
60S...WHICH WOULD BE LOWEST SEEN WINDS EARLY JUNE.

WILL CONTINUE COASTAL FLOOD ADVISORY AND HIGH SURF ADVISORY TODAY
AS LONG PERIOD SWELLS CONTINUE TO REACH THE LOWER TX COAST EARLY
THIS MORNING AND TIDES WERE RUNNING NEAR 2.3 FEET ABOVE MLLW OR
ABOUT A FOOT ABOVE NORMAL. A HIGH RISK OF RIP CURRENTS WILL
PERSIST TODAY THROUGH MONDAY MAINLY FROM SWELLS TODAY AND
STRONGER WINDS DEVELOPING TONIGHT AND PERSISTING THROUGH MONDAY.

LONG TERM /TUESDAY THROUGH SUNDAY/...FAIR WEATHER WILL BE ON TAP
FOR THE WORK WEEK AFTER A WEAK FRONT MOVES THROUGH ON MONDAY. HIGH
PRESSURE WILL CONTINUE PUSHING COOLER DRIER AIR DOWN FROM THE
NORTH...PRODUCING MOSTLY CLEAR SKIES...LOWER TEMPS AND HUMIDITY
THAN RECENTLY...AND LIGHT NORTH TO EAST WINDS. THE TAIL END OF THE
MONDAY FRONT WILL EVENTUALLY PUSH DOWN INTO THE SOUTHWEST GULF...
WHERE THE GFS IS HINTING AT THE SPIN UP OF A LOW PRESSURE AREA...
WHICH MAY DEEPEN SOMEWHAT RIGHT AT THE END OF THE LONG TERM...BUT
THE POTENTIAL EFFECTS FARTHER IN THE FUTURE WILL NOT BE AN ISSUE
FOR THE FORECAST AT THIS TIME.

MARINE...
TODAY THROUGH MONDAY...SEAS ACROSS THE GULF WERE RUNNING ABOUT 4
FEET...WITH WINDS RIGHT AROUND 15 KNOTS. WINDS JUMPED EARLIER THIS
MORNING...BUT HAVE SLACKENED OFF DURING THE AFTERNOON AND SHOULD
REMAIN STEADY WHERE THEY ARE NOW. FRONTAL BOUNDARY SWEEPS ACROSS THE
GULF WATERS LATE TONIGHT...BRINGING WINDS UP TO 20 TO 25KTS AND
SHOULD KICK SEAS BRIEFLY UP TO 6 TO 7 FEET OFFSHORE. SMALL CRAFT
ADVISORIES WILL BE EXPECTED FOR THE MORNING HOURS FOR WINDS BEFORE
DECREASING DURING THE AFTERNOON.

TUESDAY THROUGH FRIDAY...AS THE EFFECTS OF FORMER TS LEE FADE...
THE LONG TERM PERIOD WILL BEGIN WITH MODERATE SEAS JUST BELOW
SMALL CRAFT ADVISORY CRITERIA AND NORTH WINDS 15 TO 20 KNOTS.
CONDITIONS WILL CONTINUE TO SLOWLY IMPROVE WITH SEAS DROPPING TO
LOW TO MODERATE AND WINDS DECREASING TO LIGHT TO MODERATE THROUGH
FRIDAY.

FIRE WEATHER....RH VALUES HAVE FALLEN TO AROUND 20 PERCENT TODAY
AS DRIER AIR FILTERS IN FRO THE NORTH. WINDS HAVE REMAIN 10 TO 15
MPH FOR THE REGION...REMAINING OUTSIDE RED FLAG CRITERIA. WINDS
WILL DIMINISH OVERNIGHT WITH MODEST RH RECOVERY. A VERY WEAK COLD
FRONT WILL MOVE THROUGH LATE TONIGHT...INCREASING WINDS BACK TO 15
TO 20 MPH RIGHT ALONG THE FRONT BEFORE DIMINISHING BACK TO 10 TO
15 MPH DURING THE DAY. RH VALUES WILL FALL DURING THE DAY AS
TEMPERATURES RISE. RH VALUES MAY BE A COUPLE PERCENT LOWER THAN
TODAY...BUT COINCIDENT WINDS MAY ALREADY BE FALLING BELOW
ADVISORY RANGES. WILL NEED TO MONITOR UPSTREAM WINDS OVERNIGHT
FOR FINAL DETERMINATION. WILL CONTINUE FIRE WEATHER WATCH FOR THE
TIME BEING FOR MOST OF DEEP SOUTH TX.

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR TXZ248>251.

     FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
     FOR TXZ248>255.

GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE

63/59
Hazardous weather outlook, Sep 4, 9:27 PM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
927 PM CDT SUN SEP 4 2011

TXZ248>257-051100-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
927 PM CDT SUN SEP 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TONIGHT.

THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE BEACHES OF DEEP SOUTH
TEXAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 7 PM MONDAY FOR ALL
COUNTIES OF DEEP SOUTH TEXAS EXCEPT FOR WILLACY AND CAMERON
COUNTIES. GUSTY NORTH WINDS AND LOW HUMIDITIES WILL PRODUCE NEAR
CRITICAL CONDITIONS FOR THE SPREAD AND GROWTH OF ANY FIRE THAT
MIGHT IGNITE.
A FIRE WEATHER WATCH IS IN EFFECT FOR MONDAY MORNING THROUGH
MONDAY EVENING FOR INLAND AND COASTAL WILLACY COUNTIES AND INLAND
AND COASTAL CAMERON COUNTIES.
A HIGH RISK OF RIP CURRENTS WILL PERSIST AT THE LOCAL BEACHES
MONDAY AND A MODERATE RISK OF RIP CURRENTS WILL PREVAIL TUESDAY
THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-051100-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
927 PM CDT SUN SEP 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TONIGHT.

A SMALL CRAFT ADVISORY IS IN EFFECT ACROSS THE OFFSHORE GULF OF
MEXICO COASTAL WATERS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A SMALL CRAFT ADVISORY IS IN EFFECT ACROSS THE OFFSHORE GULF OF
MEXICO COASTAL WATERS THROUGH 7 PM MONDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 8:24 PM CDTRed Flag WarningBROBrooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more23 hr
Sep 5, 3:58 AM CDTSmall Craft Advisory for WindsBRO15 hr

Nearby

Small Craft Advisories in Texas, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.